# SDR SWAA2012051403953

- Difficulty date: May 7, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 18,914 hours, 11,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LIGHT BULB IAW AMM.
